# SDR DL777031032

- Difficulty date: November 19, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 16,415 hours, 3,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT SEAT ROW 38 IS OUT.  FOUND FUSE BLOWN IN BATTERY PACK.  REPLACED FUSE EMERGENCY LIGHTS CHECKS GOOD.
